We show that there are no continuous regularization procedures for the extension of distributions. We also show that there are no continuous projection operators from the spaces of distributions onto subspaces of distributions with support on a given closed set. © 2003 Elsevier Inc. All rights reserved.
Publication Source (Journal or Book title)
Journal of Mathematical Analysis and Applications
Estrada, R. (2003). The nonexistence of regularization operators. Journal of Mathematical Analysis and Applications, 286 (1), 1-10. https://doi.org/10.1016/S0022-247X(02)00424-9